MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1212/01.wnl.0000156804.07265.1a

Медицинская библиотека · Neurology · 2005

Encephalopathy and peripheral neuropathy following diethylene glycol ingestion.

Hasbani M J, Sansing L H, Perrone J, Asbury A K, Bird S J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The authors report a 24-year-old man who developed encephalopathy and rapid quadriplegia following ingestion of a solution containing diethylene glycol (DEG). As quadriparesis evolved, motor response amplitudes were markedly reduced with preserved conduction velocities. Studies during clinical recovery revealed marked motor conduction velocity slowing and prolonged distal latencies. These data indicate that DEG intoxication may cause a primary acute axonal sensorimotor polyneuropathy with demyelinating physiology during recovery.

Для цитирования: Hasbani M J, Sansing L H, Perrone J, Asbury A K, Bird S J. Encephalopathy and peripheral neuropathy following diethylene glycol ingestion.. Neurology. 2005. DOI: 10.1212/01.wnl.0000156804.07265.1a.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.